Why does being on the birth control pill make me feel less sexy?

I’m wondering what other lady’s input on this is. I was curious for sooo long about why I was feeling dull and not sexy at all. I am still attracted to men but I feel like there’s little sexual chemistry between me and the men I interact with. I haven’t even been sexually active much in recent years, like little sex drive. My energy just feels low. I’m contemplating taking myself off the pill. What are your thoughts and suggestions here?
1 0

Superb Opinion

  • Birth control inevitably causes weight gain. I never took birth control and never will. It's full of toxins and poisons to your body that can manifest new problems as you age. Birth control has been linked to depression as well. I would recommend practicing safe sex or abstaining completely so that you don't need to use birth control at all.

    Women are supposed to bleed every 24-28 days for a regular cycle. It's unnatural to stop the process just to avoid unwanted pregnancy. But that's just my opinion. It's your body of course and it's up to you what you put in it.

    • The thing is my doctor put me on it because he thought it’d help my anxiety and acne. But I have other meds that help with those which I find effective. Honestly I’m not even having sex, so I think it’s weird to be on the pill then.

    • Birth control does not help acne or anxiety. Zoloft, Prozac are antidepressants that can address anxiety. I would recommend speaking with your primary care and get a weight neutral medicine that specifically addresses your mental health. And diet changes should clear up acne. I did a cleanse with no sugar for 7 days and all my acne cleared right up. Acne can be hormonal related but there are natural ways to balance out your hormones. You just have to be willing to cut out sugar, exercise daily, try Proactive and wash your face three times daily. Keep your hands out of face. Everytime you touch your face you are putting bacteria into your skin. Wash your hair more often because the oils can come down from the scalp and rest on the face. So hopefully some these tips help. But birth control is not what you need for acne or anxiety. That's what you need if you don't want to get pregnant or if you have irregular periods that make you bleed for a month or longer.

    • I’m just concerned about weight loss if I come off of it. I’m already like 120 pounds at 5’8. So I want to be careful. Also, having a super heavy period and fatigue after, as well as acne flare ups or hair loss. I hear lots of things happen, good and bad. So I’m debating.

    • Show All

Most Helpful Girl

  • Birth control can suppress your sex drive. I’m always hornier off it.

Scroll Down to Read Other Opinions

What's Your Opinion? Sign Up Now!

What Girls & Guys Said

0 1
  • There's a bit of slutlogic in having sexual desire when you are not on the pill and to lose it when you are. You can have any guy you want without complications and now you get stuck in paranoia.